# SDR SWAA2021052766459

- Difficulty date: April 20, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 39,769 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 344 Lbl 64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION Z ANGLE LOCATED BETWEEN BS 312 TO BS 344 WL 207.54 LBL 64 AT FWD GALLEY AREA / REPLACED Z ANGLE LOCATED BETWEEN BS312 TO BS 344WL 207.54 LBL 64 AT FWD GALLEY AREA AND FASTENERS IAW B737-700 SRM 51-10-02 AND DRAWING 141A8110-13 REV.-
